# SDR CALA2025091909055

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 45,184 hours, 16,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12C EMERGENCY LIGHT INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT LAMP AT SEAT 12C IAW AMM 33-51-11-960-801. OPS CHECKED GOOD.
